# SDR SWI2025F01231

- Difficulty date: May 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON PAX DOOR MID DD3 INTERCOSTAL AND UPPER FLANGE (MARKED)  (C-CHECK RO 09/07/2025) INSTALLED NEW PAX DOOR INTERCOSTAL DD3 FS320.00 - FS338.00 . REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
